# SDR UALA2010041301250

- Difficulty date: April 11, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 33,991 hours, 4,152 cycles
- Engine: Pwa PW4090
- System (JASC): 2425 · AC Indicating System
- Part: Generator
- Part number: 1701768
- Part serial: 137
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE BACKUP GENERATOR FILTER BLOCKED MESSAGE ON MAINT PAGE.  DPI POPPED, ALSO LEAKING OIL BY HSG.  REPLACED IAW AMM.  RAN ENGINES, BUG HELD LOADS, RESERVICED.  BUG CHECKED NORMAL.
